Academic Journals Database
Disseminating quality controlled scientific knowledge

Sign-Periodicity of Traces of Singular Moduli

ADD TO MY LIST
 
Author(s): Dohoon Choi | Byungchan Kim | Subong Lim

Journal: Mathematics
ISSN 2227-7390

Volume: 1;
Issue: 4;
Start page: 111;
Date: 2013;
Original page

Keywords: singular moduli | sign change | circle method

ABSTRACT
Zagier proved that the generating functions of traces of singular values of Jm(z) are weight 3/2 weakly holomorphic modular forms. In this paper we prove that there is the sign-periodicity of traces of singular values of Jm(z).
Affiliate Program     

Tango Rapperswil
Tango Rapperswil